Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (96 KB) | Metadata | Table of Contents | RSMUP summary
Volume 135, 2016, pp. 151–156
DOI: 10.4171/RSMUP/135-8

A Poincaré lemma for Whitney–de Rham complex

Hou-Yi Chen[1]

(1) Department of Mathematics, National Taiwan University, No. 1, Sec. 4, Roosevelt Rd., 10617, Taipei, Taiwan (R.O.C.)

Let $M$ be a real analytic manifold, $Z$ a closed subanalytic subset of $M$. We show that the Whitney–de Rham complex over $Z$ is quasi-isomorphic to the constant sheaf $\mathbb C_Z$.

Keywords: Sub analytic sets, $\mathcal D$-modules

Chen Hou-Yi: A Poincaré lemma for Whitney–de Rham complex. Rend. Sem. Mat. Univ. Padova 135 (2016), 151-156. doi: 10.4171/RSMUP/135-8